Open Access
Translator Disclaimer
2017 Computational methods for set-relation-based scalarizing functions
Hui Yu, Koichiro Ike, Yuto Ogata, Yutaka Saito, Tamaki Tanaka
Nihonkai Math. J. 28(2): 139-149 (2017).


In this research, we propose computational methods to evaluate scalarizing functions, which are defined via set-relations. In recent years, many theoretical results of the scalarizing functions for sets have been published. The aim of this paper is to show that each value of the scalarizing functions can be computed and to introduce computational algorithms of them for convex polytopes in a finite dimensional space.

Funding Statement

This work was supported by JSPS KAKENHI Grant Number 26400194 (Grant-in-Aid for Scientific Research (KAKENHI) (C) from Japan Society for the Promotion of Science (JSPS)).


Download Citation

Hui Yu. Koichiro Ike. Yuto Ogata. Yutaka Saito. Tamaki Tanaka. "Computational methods for set-relation-based scalarizing functions." Nihonkai Math. J. 28 (2) 139 - 149, 2017.


Received: 20 June 2017; Revised: 23 August 2017; Published: 2017
First available in Project Euclid: 26 April 2018

zbMATH: 06873766
MathSciNet: MR3794322

Primary: 46N10 , 90C29
Secondary: 49J53 , ‎54C60‎

Keywords: Computational method , scalarizing function , set optimization , set-relation , sublinear scalarization

Rights: Copyright © 2017 Niigata University, Department of Mathematics


Vol.28 • No. 2 • 2017
Back to Top